# SDR CA961002010

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 446888
- Condition: Broken
- Location: Nr 6 Rkr Box
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) #2 ENGINE BEGAN TO RUN ROUGH AND BACKFIRE IN CLIMB. ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE #6 CYLINDER EXHAUST ROCKER BOX SECTION BROKEN LOOSE FROM THE CYLINDER CAUSING THE EXHAUST VALVE TO REMAIN CLOSED. #6 CYLINDER REPLACED, ENGINE OIL SCREENS INSPECTED, ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
